# SDR AWXA200601754

- Difficulty date: October 3, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 28,923 hours, 11,692 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53772782200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - CORROSION ON MAIN CABIN FLOORBEAM, FS 20, -Y1292.  REPAIRED MAIN CABIN FLOORBEAM, FS 18+10" TO FS 24, -Y1292 IAW A319 SRM 53-11-15, FIG 202.
